# SDR UHLA2012093000313

- Difficulty date: September 30, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 21,024 hours, 11,937 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Part serial: GEE193264
- Condition: Leaking
- Location: Nr 1
- Part time: 20,668 hours, 12,833 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG BURNT SMELL ON TAKEOFF ROLL, NO SMELL NOTED WITH APU BLEED ON, SMELL RETURNED ON APPROACH.  FERRIED A/C TO IND.  REMOVED AND REPLACED E1.
